# SDR AWXA0000224

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 53,991 hours, 44,444 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON TOP SURFACE OF AFT LAV WALL SUPPORT HAT CHANNEL FS 990 LBL 12 - 17.  REMOVED AND DAMAGED HAT CHANNEL AND INSTALLED REPAIR IAW 737 SRM 51-30-2, FABRICATED NEW CHANNEL IAW 737 SRM 51-10-3, TREATED AND PRIMED PARTS IAW 737 SRM 51-10-2.  MAT''L USED (BAC 1510-335 QQA 200/11E 7075T6.
